Spaces of holomorphic mappings on Banach spaces with a Schauder basis

Tom 122 / 1997

Jorge Mujica Studia Mathematica 122 (1997), 139-151 DOI: 10.4064/sm-122-2-139-151

Streszczenie

We show that if U is a balanced open subset of a separable Banach space with the bounded approximation property, then the space ℋ(U) of all holomorphic functions on U, with the Nachbin compact-ported topology, is always bornological.

Autorzy

  • Jorge Mujica

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek